# SDR AALA200810542

- Difficulty date: December 8, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N7506
- Make and model: Doug DC-9-82
- Aircraft serial: 49800
- Aircraft time: 55,933 hours, 28,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT SUBFLOOR STATION 218.  REPAIRED PER AARD 53-20-00-16.
